# SDR 20000609SH027

- Difficulty date: May 24, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Controller
- Part number: LW1009685
- Part serial: CIO4939
- Condition: Defective
- Part time: 268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON POST-FLIGHT INSPECTION, PILOT NOTICED OIL ON UNDER SIDE OF ENGINE COWLING AND NOTIFIED MAINTENANCE PERSONNEL.  FURTHER INVESTIGATION REVEALED OIL DRIPPING FROM INDUCTION HOUSING DRAIN AND WAS DETERMINED TO BE COMING FROM THE SENSE LINE OUT OF THE DIFFERENTIAL PRESSURE CONTROLLER.  (X)
